# SDR CALA2015022000111

- Difficulty date: February 14, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 84,525 hours, 18,283 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 26702889
- Part serial: 0237
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD GEAR DOOR LIGHT & EICAS GEAR DOORS.  GEAR DOOR FAILED TO CLOSE,  AIR RETURNED , OVERWEIGHT LANDING APPROX  225,000 LBS, ACTUAL 222,160 LBS IAW NR 4919148, 4919151, 4919152 & 4919155.  R & R OF NLG SEQ VLV, R & R OF NLG RELEASE INTERLOCK ACT, R & R OF NLG INT SEQ ACT CONNECTOR & OVERWEIGHT LANDING INSP.  ALL OPERATIONS & LEAK CHECKED GOOD.
